# SDR A6WA201040202

- Difficulty date: March 9, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 21,092 hours, 18,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED RT LOWER SKIN BETWEEN FS 755.0 AND 67.5 (VERTICAL STABILIZER REAR SPAR).  R & R WITH SERVICEABLE SKIN.
